# SDR DALA2023071005538

- Difficulty date: July 9, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 76,289 hours, 32,732 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0687 CORROSION ON FRAME CLIP BTW STGR 28RH AND 29RH OF STA 1701 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: FRAME CLIP BTW STGR 28RH AND 29RH OF STA 1701 AT AFT CARGO COMPARTMENT WAS FABRICATED PER DRAWING 140N2002 AND REPLACED PER B757-200 SRM. (2857224)
